Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Bedingt konvergente Reihen und konvexe Systeme.

Ernst Steinitz

Citation Information: Journal für die reine und angewandte Mathematik (Crelle's Journal). Volume 1913, Issue 143, Pages 128–176, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1913.143.128, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Шломо Левенталь, Shlomo Levental, В С Мандрекар, Vidyadhar S Mandrekar, Сергей А Чобанян, and Sergei A Chobanyan
Функциональный анализ и его приложения, 2011, Volume 45, Number 1, Page 41
[2]
Hsueh-Cheng Cheng
Journal of Economic Theory, 1983, Volume 31, Number 2, Page 269
[3]
James V. Burke and Julia Eaton
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 3, Page 1168
[4]
William Bonnice and Victor L. Klee
Mathematische Annalen, 1963, Volume 152, Number 1, Page 1
[5]
S. Levental, V. Mandrekar, and S. A. Chobanyan
Functional Analysis and Its Applications, 2011, Volume 45, Number 1, Page 33
[6]
M. A. Goberna, M. A. Lopez, and M. Todorov
Journal of Optimization Theory and Applications, 1995, Volume 86, Number 1, Page 37
[7]
José Bonet and Andreas Defant
Israel Journal of Mathematics, 2000, Volume 117, Number 1, Page 131
[8]
A. Auslender
Mathematical Programming, 1997, Volume 79, Number 1-3, Page 3

Comments (0)

Please log in or register to comment.